# SDR JJBA20170914024

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 31,065 hours, 19,090 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Peeling
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD WHISTLING NOISE COMING FROM FLT DECK AT CRUISE AT 20,000 FT,  REDUCED TO A HISS WHEN DECENDING BELOW 10,000 FT. UPON INSPECTING THE SEALS FOUND 2 SPOTS PEELED OFF SEALS ON BOTH THE WINDOW SIDE AND AIRFRAME SIDE. SEALED THE SEALS. LEAK CHECK OF PILOTS DV WINDOW SAT. NO DEFECTS NOTED AT THIS TIME.
